# SDR CALA2017021700407

- Difficulty date: February 16, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 86,692 hours, 14,803 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: 145W51002
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB BS 1287 BETWEEN RBL 18.3 AND 25.7, 2.25 INCHES IN LENGTH.  REPAIRED IAW EA 5300-01502.
